您当前所在位置: 首页 > 学者

赵军

  • 10浏览

  • 0点赞

  • 0收藏

  • 0分享

  • 116下载

  • 0评论

  • 引用

期刊论文

Quadratic Stability of a Class of Switched Nonlinear Systems

赵军Jun Zhao and Geor gi M. Dimirovski

IEEE TRANSACTIONS ON AUTOMATIC CONTROL, VOL. 49, NO. 4, APRIL 2004,-0001,():

URL:

摘要/描述

Quadratic stability of a class of switched nonlinear systems is studied in this note. We first transform quadratic stability problem into an equivalent nonlinear programming problem. Then, we derive a necessary and sufficient condition for quadratic stability of this class of switched systems by using Karush-Kuhn-Tucker condition for nonlinear programming problems. The necessary and sufficient condition is given in terms of the strict completeness of a certain set of functions on a subset of the state space, which is much easier to check.

版权说明:以下全部内容由赵军上传于   2005年01月28日 21时35分54秒,版权归本人所有。

我要评论

全部评论 0

本学者其他成果

    同领域成果